| Model Number |
SY60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, patient near sight vision was of the utmost but distance vision was not great.The only clear vision that patient had was 6 to 10 feet.Patient was working and finding it very difficult to see.Additional information was received and stated, patient did not want to wear glasses up close and has appointment with current surgeon and a second opinion was scheduled.There are two medical device reports associated with this patient.This report is associated with the right eye.